Restavit Makes Me Sleepless. What a Terrible Paradoxical Reaction!
(Brisbane, queensland, Australia. )
Last night I took a total of 50mg of Dozile (doxylamine) to help me sleep. It is recommended 20 minutes before going to bed and can cause a really heavy drowsy feeling. Four hours later I was still awake. I was probably even more awake than before. Instead of sedating me, it kept me awake for longer.
I finally drifted off to sleep around 2am but woke up multiple times, almost jumping awake as if I had been scared. Another side effect was the intense dreams I experienced, which also lead to me waking up crying a couple of times.
I finally dragged myself out of bed this morning at around 10.30 as I had to start work at 12. I have been feeling heavy all day and just wanted to sleep. I have never had this reaction to doxylamine. I'm wondering if it may possibly have something to do with using a different brand. I usually take the Restavit brand.
Click here to post comments
Join in and write your own page! It's easy to do. How? Simply click here to return to Paradoxical Reaction.